| Model Number |
3005 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the powerseal would not operate after connection.The issue was found during a therapeutic myomectomy procedure and completed with the same device.There were no reports of patient harm.
Event or Problem Description
No additional information provided by the customer.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.Based on the results of the investigation, and since the device malfunction was not confirmed during evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor field performance for this device.